# SDR CA190319022

- Difficulty date: March 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 429
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 429012120101
- Condition: Malfunctioned
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO DELIVERY TO CUSTOMER, THE PILOT NOTICED THE COUPLING TEETH WERE NOT ENGAGED WITH THE YOKE. SHIP HAD FLEW FOR FERRY , TT 11HRS. TRANSMISSION OF POWER MAINTAINED BY FRICTION DUE TO HIGH TORQUE VALUE.
